MAUDE Adverse Event Report: Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator

Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator
Model Number IO-501
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Unexpected Shutdown (4019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
Inogen Rove 6 Portable Oxygen Concentrator
Common Device Name
Inogen Rove 6 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50747818
Report Number3004672275-2026-00284
Device Sequence Number10159843
Product Code CAW
UDI-Device Identifier00817131020513
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown